# SDR DALA1019649001

- Difficulty date: July 21, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 157-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX ABIN FLOOR SUPPORT HAS CORROSION AT LBL 48, BETWEEN BS 157 AND BS 200.  100 MATERIAL LOSS.  R & R FLOOR SUPPORT IAW SRM 51-10-4, 51-30-1 AND 51-30-5.
